MAUDE Adverse Event Report: GETSET SURGICAL S.A. GOPLF! CORE SET; T-HANDLE SCREWDRIVER

GETSET SURGICAL S.A. GOPLF! CORE SET; T-HANDLE SCREWDRIVER
Model Number 4010001
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
From the information provided by the surgeon a patient was admitted for a planned surgery to fixate the adjacent level to a construct of getset surgical's implants inserted 1.5 years prior (fusion was achieved l5/s1).The surgeon intended to extend the construct by removing the current rod.This required removal of the set-screw.The break away tip on the t25 driver broke during the removal of the set-screw.The tip of the driver broke cleanly and the entirety of the tip was successfully retrieved with < 5 minute delay in surgery.
 
Additional Manufacturer Narrative
Mdr reporting as a result of fda inspectional observation to submit and mdr report in the usa.

Brand Name
GOPLF! CORE SET
Common Device Name
T-HANDLE SCREWDRIVER
Manufacturer (Section D)
GETSET SURGICAL S.A.
route de la corniche 4
epalinges vaud, 1066
SZ  1066
Manufacturer (Section G)
IN'TECH ASIA PACIFIC
2821, tingkat perusahaan 5a
prai industrial estate 13600
penang, malaysia
MY  
Manufacturer Contact
jowiita sokalska
route de la corniche 4
epalinges vaud, 1066
SZ   1066
MDR Report Key23561239
Report Number3017780544-2025-00002
Device Sequence Number10148928
Product Code NKB
UDI-Device Identifier07640387660829
UDI-Public07640387660829
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K202505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number4010001
Device Catalogue Number4010001
Device Lot NumberSMG222116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown